# SDR USAA2013091800021

- Difficulty date: August 30, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON AFT LOWER CORNER FITTING AT FRAME 68, S23R.  REPLACED AFT LOWER CORNER FITTING IAW SRM 51-42-11 & DWG D53480505.
